# SDR O2GA2016013182102

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 1,357 hours, 1,148 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 12321552
- Condition: Failed
- Location: Rt Engine
- Part time: 37 hours, 26 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG CONDITION LEVER WILL NOT ADVANCE OUT OF FUEL CUT OFF.    REPLACED THE RT ENG FUEL CONTROL UNIT.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RTS.
